If you need an accessible version of this item please contact JSTOR User Support

The Kuratowski Closure-Complement Problem

James H. Fife
Mathematics Magazine
Vol. 64, No. 3 (Jun., 1991), pp. 180-182
DOI: 10.2307/2691300
Stable URL: http://www.jstor.org/stable/2691300
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Kuratowski Closure-Complement Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182